# SDR USAA039916

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 713005009
- Condition: Bypassing
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

FLT 6121 - BOS-LGA - NR 3 BRAKE OVERHEATED DURING TAXI-OUT.  RETURNED TO GATE.  AIRCRAFT WAS DIFFICULT TO PUSHBACK.  TOOL EXCESSIVE POWER TO TAXI AND PULLED TO RIGHT.  AS SOON AS POWER WAS REMOVED ON TAXI AIRCRAFT CAME TO A STOP ON ITS OWN ACCORD.  FOUND NR 3 BRAKE DEBOOST VALVE BYPASSING CAUSING BRAKE TO LOCKUP.  REPLACED BRAKE PER MM 32-71-32, NR 3 TIRE PER MM 32-45-1.  NR 3 DEBOOSTER VALVE PER MM 32-41-21.  BLED NR 3 BRAKE.  REPLCED NR 4 TIRE PER MM 32-45-1.  (M)
